# SDR DALA2023050403470

- Difficulty date: May 2, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 RE-WRITE IN REF. TO NRC 00247: INITIAL INSPECTION: CORROSION ON PREVIOUS REPAIR OF STRINGER FLOOR SUPPORT FROM STA.Y=1460 TO Y= 1480 LBL=16 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY, OF NRC 00799 STRINGER FLOOR SUPPORT FROM STA.Y=1445 TO Y=1505 LBL=16 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (2747126)
